MathSciNet Relay Station
MathSciNet bibliographic data
MR1887892 (2003f:53077) 53C26 (53C29 58J50 58J60)
Semmelmann, Uwe; Weingart, Gregor Vanishing theorems for quaternionic Kähler manifolds. J. Reine Angew. Math. 544 (2002), 111–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement